# SDR GTIA040512

- Difficulty date: May 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RAISED.  GEAR WAS CYCLED AND LIGHT EXTINGUISHED.  ADJUSTED RT MLG UP LATCH PROXIMITY SENSOR TO TARGET CLEARANCE.  JACKED AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS.  ALL INDICATIONS NORMAL.
